Skip to main content

Zhaohu Nie Ph.D.

Profile Picture

Mathematics and Statistics

Associate Professor

Assistant Professor

Contact Information

Office Location: Animal Science (ANSC) 315
DialPhone: (435) 797-2812
SendEmail: zhaohu.nie@usu.edu


Educational Background

PhD, Mathematics, Stony Brook University, 2005
Karoubi's construction for motivic cohomology operations
MS, Mathematics, Shandong University, 1999
BS, Mathematics, Shandong University, 1997

Biography

With a Ph.D. in mathematics from Stony Brook University (SUNY), I had worked at Texas A&M University and Penn State University (Altoona Campus) before coming to Utah State University in Fall 2011.


Teaching Interests

Pure mathematics at all levels

Research Interests

Integrable systems, parabolic geometry, differential geometry, algebraic geometry and algebraic topology

Awards

Department Researcher of the Year, 2017

Department of Mathematics and Statistics, Utah State University

Publications - Abstracts

    Publications - Books & Book Chapters

      * Has not been peer reviewed

      Publications - Fact Sheets

        * Has not been peer reviewed

        Publications - Curriculum

          * Has not been peer reviewed

          Publications - Journal Articles

            Academic Journal

          • Nie, Z., (2017). Toda field theories and integral curves of standard differential systems. Journal of Lie Theory, 27:2, 377--395.
          • Nie, Z., Li, L., (2016). On the Liouville integrability of the periodic Kostant-Toda flow on matrix loops of level $k$. Communications in Mathematical Physics, 51 pages. doi: doi:10.1007/s00220-016-2768-7
          • Nie, Z., (2016). Classification of solutions to Toda systems of types $C$ and $B$ with singular sources. Calculus of Variations and Partial Differential Equations, 55, 55:53.
          • Nie, Z., Li, L., (2015). Integrability of the periodic Kostant-Toda flow on matrix loops of level $k$. C. R. Math. Acad. Sci. Paris, 353:4, 363--367.
          • Anderson, I.M, Nie, Z., Nurowski, P., (2015). Non-rigid parabolic geometries of Monge type. Advances in Mathematics, 277:4, 24--55.
          • Nie, Z., (2014). Intrinsic construction of invariant functions on simple Lie algebras. Journal of Algebra, 402, 158--173.
          • Nie, Z., (2014). On characteristic integrals of Toda field theories. Journal of Nonlinear Mathematical Physics, 21 (2014):1, 120--131.
          • Nie, Z., (2012). On Sha's secondary Chern-Euler class. Canadian Mathematical Bulletin, 55:3, 586-596.
          • Nie, Z., (2012). On transgression in associated bundles. Houston Journal of Mathematics, 38:3, 741-749.
          • Nie, Z., (2012). Secondary Chern-Euler forms and the Law of Vector Fields. Proceedings of the American Mathematical Society, 140:3, 1085-1096.
          • Nie, Z., (2012). Solving Toda field theories and related algebraic and differential properties. Journal of Geometry and Physics, 62:12, 2424-2442.
          • Nie, Z., (2012). The secondary Chern-Euler class for a general submanifold. Canadian Mathematical Bulletin, 55:2, 368--377.
          • Nie, Z., Li, L., (2011). Liouville integrability of a class of integrable spin Calogero-Moser systems and exponents of simple Lie algebras. Communications in Mathematical Physics, 308:2, 415-438.
          • Nie, Z., (2009). Blow-up formulas and smooth birational invariants. Proceedings of the American Mathematical Society, 137, 2529-2539.
          • Nie, Z., Brosnan, P., Fang, H., Pearlstein, G., (2009). Singularities of admissable normal functions. Inventiones Mathematicae, 177:3, 599-629.
          • Nie, Z., dos Santos, P., (2009). Stable equivariant abelianization, its properties, and applications. Topology and its Applications, 156, 979-996.
          • Nie, Z., (2008). Karoubi's construction for motivic cohomology operations. American Journal of Mathematics, 130:3, 713-762.
          • Nie, Z., (2007). A functor converting equivariant homology to homotopy. Bulletin of the London Mathematical Society, 39:3, 499-508.
          • Nie, Z., (2000). Matrix equation and its application to classification of finite-dimensional estimation algebras. Progress in Natural Science, 10:8, 594-600.

          * Has not been peer reviewed

          Publications - Literary Journal

            * Has not been peer reviewed

            Publications - MultiMedia

              * Has not been peer reviewed

              Publications - Technical Reports

                * Has not been peer reviewed

                Publications - Translations & Transcripts

                  Publications - Other

                    * Has not been peer reviewed

                    Scheduled Teaching

                    MATH 5270 - Complex Variables, Spring 2017

                    MATH 5220 - Introduction to Analysis II, Spring 2017

                    MATH 5340 - Theory of Linear Algebra, Fall 2016

                    MATH 5270 - Complex Variables, Spring 2016

                    MATH 5220 - Introduction to Analysis II, Spring 2016

                    MATH 5210 - Introduction to Analysis I, Fall 2015

                    MATH 5220 - Introduction to Analysis II, Spring 2015

                    MATH 2210 - Multivariable Calculus, Spring 2015

                    MATH 5210 - Introduction to Analysis I, Fall 2014

                    MATH 5270 - Complex Variables, Spring 2014

                    MATH 2210 - Multivariable Calculus, Spring 2014

                    MATH 6210 - Real Analysis, Fall 2013

                    MATH 6110,7110 - Differential Geometry, Spring 2013

                    MATH 2210 - Multivariable Calculus, Spring 2013

                    MATH 5110 - Differential Geometry, Fall 2012

                    MATH 5270 - Complex Variables, Spring 2012

                    MATH 2210 - Multivariable Calculus, Fall 2011

                    MATH 2210 - Multivariable Calculus, Fall 2011


                    Graduate Students Mentored

                    Patrick Seegmiller, Mathematics & Statistics, July 2012 - May 2015